Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 308, NWS Tulsa, OK

December 26, 2015Craig County, Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 26, 2015, 3:59 PM CST for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 3:59 PM CST (21:59 UTC)
Expired
Dec 26, 2015, 4:45 PM CST
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Craig County, OK, Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 478 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
433 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
478 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WUUS54 KTSA 262159
SVRTSA
OKC035-097-131-262245-
/O.NEW.KTSA.SV.W.0308.151226T2159Z-151226T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
359 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
  CENTRAL ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 445 PM CST

* AT 359 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER INOLA...
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CLAREMORE...                      PRYOR...
  PRYOR CREEK...                    VERDIGRIS...
  CHOUTEAU...                       CHELSEA...
  INOLA...                          LOCUST GROVE...
  SALINA...                         LANGLEY...
  ADAIR...                          KETCHUM...
  SPAVINAW...                       FOYIL...
  DISNEY...                         BIG CABIN...
  PENSACOLA...                      HOOT OWL...
  TIAWAH...                         ROSE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 241 AND 279.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3663 9501 3618 9501 3607 9554 3608 9556
      3609 9555 3611 9557 3613 9557 3614 9559
      3613 9560 3614 9560 3616 9562 3616 9564
      3623 9571 3652 9546
TIME...MOT...LOC 2159Z 238DEG 42KT 3615 9551 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
302 
WWUS54 KTSA 262219
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CST SAT DEC 26 2015

OKC131-262228-
/O.CAN.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
ROGERS OK-
419 PM CST SAT DEC 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROGERS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3663 9501 3618 9501 3609 9544 3645 9543
TIME...MOT...LOC 2218Z 237DEG 39KT 3626 9530 

$$

OKC035-097-262245-
/O.CON.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
MAYES OK-CRAIG OK-
419 PM CST SAT DEC 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR MAYES AND SOUTHEASTERN CRAIG COUNTIES...

AT 418 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRYOR CREEK...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR...                          PRYOR CREEK...
CHOUTEAU...                       LOCUST GROVE...
SALINA...                         LANGLEY...
ADAIR...                          KETCHUM...
SPAVINAW...                       DISNEY...
BIG CABIN...                      PENSACOLA...
HOOT OWL...                       CHEROKEE STATE PARK...
SPAVINAW STATE PARK...            SPORTSMEN ACRES COMMUNITY...
ROSE...                           STRANG...
SNOWDALE STATE PARK...            MAZIE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 261 AND 274.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3663 9501 3618 9501 3609 9544 3645 9543
TIME...MOT...LOC 2218Z 237DEG 39KT 3626 9530 

HAIL...<.75IN
WIND...60MPH
 
$$
067 
WWUS54 KTSA 262232
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CST SAT DEC 26 2015

OKC035-097-262245-
/O.CON.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
MAYES OK-CRAIG OK-
432 PM CST SAT DEC 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR NORTHEASTERN MAYES AND SOUTHEASTERN CRAIG COUNTIES...

AT 432 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOOT OWL...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR CREEK...                    SALINA...
LANGLEY...                        ADAIR...
KETCHUM...                        SPAVINAW...
DISNEY...                         BIG CABIN...
PENSACOLA...                      HOOT OWL...
CHEROKEE STATE PARK...            SPAVINAW STATE PARK...
STRANG...                         SNOWDALE STATE PARK...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 269 AND 274.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3663 9501 3627 9501 3625 9528 3649 9534
TIME...MOT...LOC 2232Z 236DEG 38KT 3634 9516 

HAIL...<.75IN
WIND...60MPH
 
$$
098 
WWUS54 KTSA 262251
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CST SAT DEC 26 2015

OKC035-097-262301-
/O.EXP.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
MAYES OK-CRAIG OK-
451 PM CST SAT DEC 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES AND
SOUTHEASTERN CRAIG COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3663 9501 3627 9501 3625 9528 3649 9534
TIME...MOT...LOC 2249Z 238DEG 42KT 3634 9516 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 3:36 PM CST, 23 minutes earlier.

Area forecast discussion, Dec 26, 3:36 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
336 PM CST SAT DEC 26 2015

.DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.

Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.

While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.

Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.

The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.

The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  40  37  38 / 100 100 100  70
FSM   56  59  42  45 / 100 100 100  40
MLC   46  47  38  39 / 100 100 100  40
BVO   37  39  35  38 / 100 100 100  70
FYV   47  49  41  43 / 100 100 100  70
BYV   45  47  40  47 / 100 100 100  60
MKO   44  46  38  41 / 100 100 100  50
MIO   38  41  36  42 / 100 100 100  70
F10   42  44  35  38 / 100  90 100  50
HHW   58  62  40  42 / 100 100  90  20

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.

AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, Dec 26, 12:11 PM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CST SAT DEC 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1211 PM CST SAT DEC 26 2015

...POTENTIALLY DANGEROUS AND LIFE THREATENING FLOODING AND AN
ELEVATED RISK OF SEVERE WEATHER THIS WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...MID TO LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...MID TO LATE AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WESTERN ARKANSAS.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 6 PM.

DISCUSSION...
A POTENTIALLY DANGEROUS AND LIFE-THREATENING FLASH FLOODING AND
RIVER FLOODING EVENT IS POSSIBLE THIS WEEKEND. WIDESPREAD 4 TO 11
INCH RAINS ARE FORECAST...THE MAJORITY OF WHICH WILL BE RUNOFF
GIVEN THE TIME OF YEAR THIS IS OCCURRING. A STRONG UPPER LEVEL
STORM AND COLD FRONT WILL ACT TO LIFT AN UNSEASONABLY MOIST
AIRMASS TO BRING COPIOUS AMOUNTS OF RAINFALL TO THE REGION.

AN ELEVATED SEVERE WEATHER THREAT EXISTS MAINLY FROM MID-AFTERNOON
AND INTO THE EVENING AS A WARM FRONT LIFTS TO NEAR I-40 IN OKLAHOMA
AND INTO NORTHWEST ARKANSAS. THE FOCUS FOR SEVERE WEATHER WILL MAINLY
BE ALONG AND SOUTH OF THIS FRONTAL BOUNDARY. TORNADOES...DAMAGING
WIND GUSTS AND LARGE HAIL WILL ALL BE POSSIBLE. THE THREAT WILL END
AS A COLD FRONT MOVES THROUGH THE REGION TONIGHT.

STRONG NORTH WINDS BEHIND THE COLD FRONT TONIGHT WILL BRING GUSTS
IN THE 30 TO 40 MPH RANGE ACROSS NORTHEAST OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY AND WEDNESDAY...WINTER WEATHER POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE HEAVY RAIN EVENT CONTINUES INTO SUNDAY...AS THE THUNDER
CHANCES WANE WITH DECREASING INSTABILITY. ON THE BACK SIDE OF THE
UPPER LEVEL LOW AS IT LIFTS DIRECTLY ACROSS OUR AREA SUNDAY NIGHT
INTO MONDAY...TEMPS WILL LIKELY GET COLD ENOUGH OVER WESTERN
PORTIONS OF OSAGE AND PAWNEE COUNTIES TO ALLOW FOR SOME WINTRY
PRECIPITATION. THE LATEST DATA SUGGESTS THAT SOME LIGHT ICING AND
1 TO 2 INCHES OF SNOW IS POSSIBLE THERE. CHECK BACK FOR UPDATES TO
THIS FORECAST.

ANOTHER UPPER LEVEL STORM SYSTEM WILL BRING SOME LIGHT SNOW TO
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY. ACCUMULATIONS SHOULD BE LIGHT...LIKELY LESS THAN AN
INCH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY MANAGERS AND FIRST RESPONDERS NEED TO BE MINDFUL OF THE
FLOOD THREAT THIS WEEKEND. MANY RIVERS AND STREAMS WILL
FLOOD...SOME MAJOR OR EVEN RECORD...AND SOME WATER RESCUES MAY BE
REQUIRED. THIS IS A POTENTIALLY DANGEROUS AND LIFE-THREATENING
SITUATION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 26, 2:41 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CST SAT DEC 26 2015

OKZ064>066-262130-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
241 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE...NORTHWESTERN
OKMULGEE AND SOUTHEASTERN CREEK COUNTIES UNTIL 330 PM CST...

AT 240 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CASTLE...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH...                         OKFUSKEE...
BEGGS...                          BOLEY...
BEARDEN...                        SLICK...
CASTLE...                         WELTY...
MASON...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 220.
 INTERSTATE 44 BETWEEN MILE MARKERS 196 AND 202.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3544 9656 3542 9656 3541 9654 3544 9652
      3546 9654 3545 9655 3597 9629 3580 9592
      3532 9639 3535 9644 3546 9644 3546 9647
      3543 9649 3541 9653 3540 9654 3542 9657
TIME...MOT...LOC 2040Z 212DEG 41KT 3545 9643
Special weather statement, Dec 26, 3:03 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CST SAT DEC 26 2015

OKZ072-074-262145-
HASKELL OK-SEQUOYAH OK-
303 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH AND HASKELL
COUNTIES UNTIL 345 PM CST...

AT 303 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER LEQUIRE...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       STIGLER...
VIAN...                           KEOTA...
MCCURTAIN...                      KINTA...
TAMAHA...                         MC CURTAIN...
BRUSHY LAKE STATE PARK...         LEQUIRE...
MC KEY...                         BOX...
KANIMA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 291 AND
311.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3520 9491 3520 9493 3518 9493 3506 9502
      3506 9517 3510 9526 3537 9512 3546 9505
      3546 9508 3563 9499 3551 9466
TIME...MOT...LOC 2103Z 208DEG 38KT 3513 9512
Special weather statement, Dec 26, 3:13 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CST SAT DEC 26 2015

OKZ060-061-064-066-067-262200-
ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-OKMULGEE OK-
313 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKMULGEE...
SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER...EAST CENTRAL CREEK AND
EASTERN TULSA COUNTIES UNTIL 400 PM CST...

AT 313 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUNDS...
MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
CLAREMORE...                      OWASSO...
BIXBY...                          SAPULPA...
JENKS...                          GLENPOOL...
CATOOSA...                        COLLINSVILLE...
VERDIGRIS...                      KIEFER...
MOUNDS...                         TIAWAH...
LIBERTY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 249.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3627 9553 3578 9599 3588 9618 3642 9581
TIME...MOT...LOC 2113Z 213DEG 35KT 3590 9604
Special weather statement, Dec 26, 3:15 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CST SAT DEC 26 2015

OKZ071-073-262200-
PITTSBURG OK-MCINTOSH OK-
315 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES UNTIL 400 PM CST...

AT 315 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER WARDVILLE...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      KREBS...
KIOWA...                          SAVANNA...
CROWDER...                        INDIANOLA...
HANNA...                          ASHLAND...
HAYWOOD...                        SCIPIO...
ARROWHEAD STATE PARK...           PITTSBURG...
ARPELAR...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3524 9587 3512 9557 3467 9588 3468 9589
      3468 9609 3478 9609
TIME...MOT...LOC 2115Z 205DEG 38KT 3468 9602
Special weather statement, Dec 26, 3:27 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST SAT DEC 26 2015

ARZ001-OKZ063-262200-
BENTON AR-DELAWARE OK-
327 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 400 PM CST...

AT 326 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COLCORD...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE...                       DECATUR...
WEST SILOAM SPRINGS...            COLCORD...
MAYSVILLE...                      SULPHUR SPRINGS...
CHEROKEE CITY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3650 9462 3650 9432 3618 9458 3627 9477
      3664 9462
TIME...MOT...LOC 2126Z 209DEG 52KT 3630 9463
Special weather statement, Dec 26, 3:47 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CST SAT DEC 26 2015

OKZ060>062-067-262230-
ROGERS OK-TULSA OK-WAGONER OK-MAYES OK-
347 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN
ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL
430 PM CST...

AT 347 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EASTERN TULSA...                  BROKEN ARROW...
CLAREMORE...                      PRYOR...
COWETA...                         PRYOR CREEK...
CATOOSA...                        VERDIGRIS...
CHOUTEAU...                       CHELSEA...
INOLA...                          LOCUST GROVE...
FOYIL...                          ONETA...
SPORTSMEN ACRES COMMUNITY...      TIAWAH...
MAZIE...                          MURPHY...
BUSHYHEAD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 266.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3589 9570 3609 9587 3654 9545 3622 9510
TIME...MOT...LOC 2147Z 226DEG 32KT 3606 9568

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 9:04 PM CSTRiver Flood WarningTSAOkmulgee9 days
Dec 25, 9:08 PM CSTRiver Flood WarningTSAOttawa5 days
Dec 25, 9:08 PM CSTRiver Flood WarningTSAOttawa6 days
Dec 25, 9:18 PM CSTRiver Flood WarningTSAAdair4 days
Dec 25, 9:18 PM CSTRiver Flood WarningTSACherokee5 days
Dec 25, 9:18 PM CSTRiver Flood WarningTSACherokee, Delaware64 hr
Dec 25, 9:18 PM CSTRiver Flood WarningTSACherokee64 hr
Dec 25, 9:36 PM CSTRiver Flood WarningTSAPushmataha6 days
Dec 25, 9:36 PM CSTRiver Flood WarningTSAChoctaw4 days
Dec 25, 10:40 PM CSTRiver Flood WarningTSASequoyah8 days
Dec 25, 10:46 PM CSTRiver Flood WarningTSALeFlore9 days
Dec 25, 10:46 PM CSTRiver Flood WarningTSALeFlore10 days
Dec 26, 10:14 AM CSTRiver Flood WarningTSAMuskogee6 days
Dec 26, 10:14 AM CSTRiver Flood WarningTSACreek4 days
Dec 26, 10:14 AM CSTRiver Flood WarningTSATulsa56 hr
Dec 26, 10:17 AM CSTRiver Flood WarningTSAOsage, Tulsa4 days
Dec 26, 10:17 AM CSTRiver Flood WarningTSATulsa4 days
Dec 26, 10:19 AM CSTRiver Flood WarningTSAWashington3 days
Dec 26, 10:19 AM CSTRiver Flood WarningTSARogers, Tulsa5 days
Dec 26, 1:03 PM CSTSpecial Weather StatementTSAOkmulgee, Tulsa, Wagoner42 min
Dec 26, 2:34 PM CSTRiver Flood WarningTSAOsage52 hr
Dec 26, 2:41 PM CSTSpecial Weather StatementTSAOkfuskee49 min
Dec 26, 3:03 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Dec 26, 3:13 PM CSTSpecial Weather StatementTSATulsa47 min
Dec 26, 3:15 PM CSTSpecial Weather StatementTSAPittsburg45 min
Dec 26, 3:27 PM CSTSpecial Weather StatementTSADelaware33 min
Dec 26, 3:47 PM CSTSpecial Weather StatementTSAMayes, Rogers43 min
Dec 26, 4:06 PM CSTTornado WarningTSAMcIntosh, Muskogee, Pittsburg39 min
Dec 26, 4:08 PM CSTAreal Flood WarningTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more12 hr
Dec 26, 4:49 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner41 min
Dec 26, 4:53 PM CSTTornado WarningTSAPittsburg39 min
Dec 26, 4:57 PM CSTSpecial Weather StatementTSADelaware33 min
Dec 26, 5:10 PM CSTFlash Flood WarningTSAOkmulgee6 hr
Dec 26, 5:24 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee51 min
Dec 26, 5:30 PM CSTSpecial Weather StatementTSAMcIntosh45 min
Dec 26, 5:42 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.